MAUDE Adverse Event Report: TYBER MEDICAL CONCORDE PROTI 360; INTERBODY SPACER SYSTEM

TYBER MEDICAL CONCORDE PROTI 360; INTERBODY SPACER SYSTEM
Model Number 188827107
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of the investigation, there was no capa and no trends associated with this event type.The product has not been returned for evaluation, and therefore cannot be evaluated.A dhr review of lot 159309 was conducted.There was one nonconformance associated with this type of failure for this manufacturing lot.4 pieces were identified with chipped coating, and were scrapped.The lot met release requirements.Complaints of this nature are monitored through tracking and trending.If a trend is detected, further investigation will be conducted through the capa/continuous improvement process.No further action is required at this time.(b)(4).
 
Event or Problem Description
"on (b)(6) 2020, mis-tlif was performed in l2/3.The procedure was delayed more than 30 minutes.On (b)(6) 2020, the surgeon reported that a removal procedure would be held because the patient's infection was suspected.On (b)(6) 2020, the procedure was performed to remove the concorde device(s) and transplant the ilium.There was no notable damage or peeling of the coating on the device in question.No further information is available.".

Brand Name
CONCORDE PROTI 360
Common Device Name
INTERBODY SPACER SYSTEM
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
suite 310
bethlehem, pa
MDR Report Key10334023
Report Number3012966183-2020-00005
Device Sequence Number3623855
Product Code MAX
UDI-Device Identifier00819917021103
UDI-Public00819917021103
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2024
Device Model Number188827107
Device Catalogue Number188827107
Device Lot Number159309
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2020
Initial Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;